# SDR IPXA2020100560946

- Difficulty date: October 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 59,615 hours, 13,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA EMERGENCY BATTERY 1 LOW MESSAGE WHEN EMERGENCY LIGHT TEST RAN.  REMOVED AND REPLACED NR 1 EMERGENCY POWER SUPPLY BATTERY, IAW AMM 33-51-01-000-802.
